CSpace
解一类半线性外边值问题的自然边界元与有限元耦合法
吴正朋; 余德浩
2004
Source Publication计算数学
ISSN0254-7791
Volume026Issue:002Pages:237
AbstractIn this paper, we combine a finite element approach with the natural boundary element method to stduy the weak solvability and Galerkin approximations of a class of semilinear exterior boundary value problems. Our analysis is mainly based on the variational formulation with constraints. We discuss the error estimate of the finite element solution and obtain the asymptotic rate of convergence O(h^n) Finally, we also give two numerical examples.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42529
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
吴正朋,余德浩. 解一类半线性外边值问题的自然边界元与有限元耦合法[J]. 计算数学,2004,026(002):237.
APA 吴正朋,&余德浩.(2004).解一类半线性外边值问题的自然边界元与有限元耦合法.计算数学,026(002),237.
MLA 吴正朋,et al."解一类半线性外边值问题的自然边界元与有限元耦合法".计算数学 026.002(2004):237.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[吴正朋]'s Articles
[余德浩]'s Articles
Baidu academic
Similar articles in Baidu academic
[吴正朋]'s Articles
[余德浩]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[吴正朋]'s Articles
[余德浩]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.